Minnesota, 2008

Heavy Snow in Minnesota, February 14, 2008

February 14, 2008 · NWS ARX · 1 event in 1 county or zone

An upper level disturbance interacted with a cold front to produce a narrow band of heavy snow near the Minnesota Iowa border on Valentines Day. 5 inches near Reno.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ARX wrote it up.

An upper level disturbance interacted with a cold front to produce a narrow band of heavy snow near the Minnesota Iowa border on Valentines Day. Volunteer weather observers reported a snowfall total of 7.2 inches at Spring Grove and 6.5 inches near Reno.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before the first event at Feb 14, 3:35 AM CST, 1 hour 25 minutes earlier.

Area forecast discussion, Feb 14, 3:35 AM CST, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
335 AM CST THU FEB 14 2008

.SHORT TERM...TODAY THROUGH SATURDAY

FORECAST FOCUS IS SQUARELY ON THE SNOW FOR TODAY...AND THEN ANY
LINGERING WINTER CONDITIONS TONIGHT/FRI.

WATERVAPOR IMAGERY WAS PUSHING A SHORTWAVE EAST ACROSS ND EARLY THIS
MORNING...WITH MORE SHORTWAVE ENERGY DROPPING SOUTH FROM CANADA
TOWARD THE NORTHERN PLAINS...AND THEN A STRONGER SHORTWAVE OVER THE
DESERT SOUTHWEST. THE SHORTWAVE MOVING OUT OF THE NORTHERN PLAINS IS
THE ONE WE CARE ABOUT FOR TODAY.

LATEST 88-D IMAGERY SHOWS A LARGE AREA OF SNOW ACROSS EASTERN
MN/NORTHWEST INTO WESTERN WI. THIS WAS MOSTLY ASSOCIATED WITH LOW
LEVEL WARM AIR ADVECTION AND UPGLIDE ON THE 280-295 K ISENTROPIC
SFCS...MOSTLY INTO AND ACROSS A FRONTAL BOUNDARY THAT RAN FROM NE WI
INTO NEB. SFC OBS INDICATED VSBYS OF 1-2 SM ON AVERAGE IN THE
SNOW...PROBABLY GOOD ENOUGH FOR 1/2 INCH PER HOUR ACCUMULATION
RATES.

THIS SYSTEM HAS CERTAINLY EVOLVED FROM WHEN THE MODELS FIRST STARTED
DEPICTING IT. FIRST...IT WAS DOMINATED BY A DEFORMATION
BAND/THERMODYNAMIC SNOWS NORTH AND WEST OF A SFC LOW. GRADUALLY THE
MODELS TRANSITIONED THIS INTO A MORE 2 HEADED SYSTEM...WITH WARM AIR
ADVECTIVE SNOW NORTH OF A WARM FRONT...AND THEN BANDED SNOWS
CONFINED ALONG A COLD FRONT RUNNING SOUTHWEST OF THE SFC LOW.
NOW...THERE IS THE CURRENT THERMODYNAMICALLY DRIVEN SNOWS...BUT BOTH
THE NAM AND GFS ARE TRENDING TOWARD SNOW BEING MORE DRIVEN BY THE
COLD FRONT...WITH THIS FRONT TAKING MORE OF A WEST TO EAST RUNNING
TACK COMPARED TO PREVIOUS MODEL RUNS. THIS COULD LEAD TO HIGHER
SNOWFALLS AS THE SNOW BAND BECOMES TRAINING IN NATURE.

FRONTOGENETIC FORCING IS IMPRESSIVE FROM 700 THROUGH 900 MB ALONG
THIS BOUNDARY...WITH A NORTH-SOUTH RUNNING X-SECTION MAXIMIZED AT
18Z...WITH LSE DEAD CENTER. BOTH THE GFS AND NAM HINT AT SOME -EPV
NEAR THE TOP OF THIS DEEP FRONTOGENETIC LAYER //ABOUT 150MB
THICK//...WHICH COULD LEAD TO SOME ENHANCED BANDING IF THIS IS
REALIZED. THE MAX LIFT IS ALSO THROUGH THAT FAVORABLE -12 TO -18
THERMAL LAYER FOR SNOW PRODUCTION.

BROADER VIEW OF THE RADAR RETURNS SHOWS SNOW BREAKING OUT ALONG AND
NORTH OF THE FRONT OUT WEST...ACROSS THE NORTHERN PLAINS. NEITHER
THE GFS OR NAM DOING A GREAT JOB WITH THIS AREA OF SNOW...BUT THE
GFS SEEMS TO CATCH UP ON THIS QUICKER THAN THE NAM...AT LEAST IN ITS
QPF FIELD.

SO...ITS BECOMING MORE EVIDENT THAT THE FRONTOGENETIC FORCING AND
FRONT WILL BE THE PLAYERS FOR THE SNOW TODAY...AND SHOULD PRODUCE A
SOMEWHAT NARROW BAND //60 MILES WIDE PERHAPS// OF HEAVIER SNOW. THIS
IS THE BIGGEST QUESTION FOR THE FORECAST...AS 6 OR MORE INCHES WILL
BE A DEFINITE POSSIBILITY IN THIS BAND...ESPECIALLY EAST OF THE
MISSISSIPPI RIVER WHERE THE DYNAMICS WILL COME TOGETHER FOR A LONGER
PERIOD OF TIME.

FOR SNOW AMOUNTS...COMPARING 24 HR HOUR PLAN VIEW TOTALS...THE GFS
IS THE MOST ROBUST...AND WOULD AFFECT MORE OF THE LOCAL AREA...WITH
A 7-8 INCH SWATH FROM AUSTIN MN THROUGH CENTRAL WI. THE NAM IS
LESS...AND DOESN/T HAVE THE WESTWARD EXTENT TO ITS HEAVY
SNOW...KEEPING 6 OR MORE INCHES CONFINED TO CENTRAL WI. COBB OUTPUT
VIA THE GFS IS 11 INCHES FOR RST AND 10 INCHES FOR LSE...IN THE
HEART OF THE GFS/S SNOW BAND. THE NAM IS MUCH LESS...WITH 4 IN RST
AND 5.5 IN LSE. OBVIOUSLY A BIG DIFFERENCE. COMPARING PREVIOUS RUNS
FOR THE LOCAL FORECAST AREA...THE GFS STARTED OUT WITH A LOT FOR
THIS SYSTEM...THEN BACKED OFF...AND NOW HAS RAMPED TOTALS BACK
UP. THE NAM HAS BEEN MORE CONSISTENT ON THE WHOLE. THINK THE GFS IS
BANKING ON A LOT MORE ENHANCED BANDING THEN THERE WILL BE...BUT
BELIEVE THE NAM IS ALSO UNDERDOING WHAT IS GOING ON NOW...AND HOW
ACTIVE THIS SNOW BAND WILL BE THROUGH THE MORNING. SO...GOING TO
STICK WITH SOMETHING MORE INBETWEEN THE TWO...AND MORE INLINE WITH
WHAT WE HAVE BEEN FORECASTING FOR THE LAST COUPLE DAYS. THAT SAID
THOUGH...I SEE THE POTENTIAL FOR AN EXPANSION OF THE WARNING
WESTWARD...INCLUDING COUNTIES SUCH AS TREMPEALEAU AND LA
CROSSE...AND POSSIBLE WINONA AND VERNON. ITS GOING TO BE CLOSE...AND
JUST NOT ENOUGH CONFIDENCE TO TIP ME OVER TO AN UPGRADE. THIS WILL
HAVE TO BE WATCHED CLOSELY. FOR TAYLOR COUNTY THOUGH...THE MAIN SNOW
BAND SHOULD BE SOUTH OF THAT COUNTY...WITH THE BULK OF THEIR SNOW
FROM NOW THROUGH LATE MORNING. SO...WILL DOWNGRADE TO A SNOW ADV AND
ONLY RUN THAT THROUGH MID MORNING.

NOW...IN ADDITION TO THIS SNOW...INCREASING PRESSURE GRADIENT WILL
RESULT IN BLUSTERY WINDS AND LEAD TO SOME BLOWING AND DRIFTING
OF THE SNOW...MOSTLY IN THE OPEN AND UNSHELTERED AREAS OF SOUTHEAST
MN AND NORTHEAST IA...ALONG WITH AREA RIDGE-TOPS. THIS COULD
NECESSITATE AN ADDITIONAL ADV IN THOSE AREAS FOR THIS EVENING.

TO ADD INSULT TO INJURY...THE STRONGER WINDS WILL ALSO USHER DOWN
SOME COLDER AIR...WITH 850 MB TEMPS DROPPING FROM -4 C THIS MORNING
TO -16 C BY 12Z FRI. BELOW ZERO TEMPS AND THE WINDS WILL RESULT IN
SOME 20 TO 25 BELOW WIND CHILLS OVERNIGHT THROUGH EARLY FRI
MORNING...AND WIND CHILL ADV/S MAY BE NECESSARY FOR SOME LOCATIONS
FOR LATE TONIGHT THROUGH FRI MORNING.

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY

MEDIUM RANGE MODELS CONTINUE TO POINT TOWARD A 500MB SHORTWAVE
TROUGH DROPPING ACROSS THE NORTHERN GREAT LAKES THIS WEEKEND...BUT
HAVE PUSHED IT BACK A BIT...HAVING IT SPIN THROUGH MORE ON SAT NIGHT
AND SUN NOW. MEANWHILE...THE STRONGER BUNDLE OF ENERGY AND CLOSED
500 MB WILL MOVE THROUGH TX AND THEN NORTHEAST INTO THE OH RIVER
VALLEY. THIS SYSTEM WILL GRADUALLY MERGE WITH THE SHORTWAVE TROUGH
TRACKING ACROSS THE LOCAL AREA...STRENGTHENING AS THEY MOVE TOWARD
THE NEW ENGLAND STATES. THAT STRONGER SYSTEM TO THE SOUTH WOULD
BRING A PRETTY HEFTY BAND OF SNOW CLOSE TO THE LOCAL AREA ON ITS
CURRENT TRACK...REACHING AS FAR NORTH AS EASTERN IA/SOUTHEAST WI.
THE WEAKER SHORTWAVE PASSING ACROSS THE GREAT LAKES GIVES IT ENOUGH
OF A SHOVE TO KEEP IT OUT OF THE FORECAST AREA FOR NOW.
HOWEVER...THE LATEST 00Z RUN OF THE EC WOULD NOW BRING THAT MAIN LOW
FARTHER NORTH...RESULTING IN A FURTHER WEST AND NORTHWARD BAND OF
SNOW. SIGNIFICANT CHANGE FROM PREVIOUS RUNS...AND WON/T JUMP ON IT
AS OF YET. BACK TO THAT SHORTWAVE...LATEST TRACK AND THE BETTER
FORCING POINT TO KEEPING THE BULK OF ITS LIGHT SNOW AND MINOR
ACCUMULATIONS ACROSS NORTHERN SECTIONS OF MN/WI. HOWEVER...STILL
SOME LOW LEVEL QG CONVERGENCE TO DEAL WITH...ALONG WITH A SFC
BOUNDARY...ALTHOUGH SATURATION WILL BE HARDER TO COME BY THE FARTHER
SOUTH OF THE SHORTWAVE YOU GO. STILL...PROBABLY ENOUGH TO CONTINUE
SMALL -SN CHANCES...OR AT LEAST SOME FLURRIES. CYCLONIC FLOW...COLD
AIR AND DECENT MID LEVEL LAPSE RATES SHOULD RESULT IN SOME SMALL
-SHSN POSSIBILITIES OR FLURRIES FOR MONDAY. HIGH PRESSURE LOOKS TO
MOVE IN FOR MONDAY NIGHT INTO TUES.

&&

.AVIATION...

MAIN FORECAST PROBLEM IS ONSET OF SNOW REDUCING CEILINGS AND
VISIBILITIES INTO THE IFR/LIFR CATEGORY. EARLY THIS MORNING
STATIONARY FRONT LIES FROM SOUTH DAKOTA...INTO NORTHERN WISCONSIN.
MOISTURE TRANSPORT/WARM ADVECTION RESULTING IN SNOW ALONG THIS
FRONT. AN INTRUSION OF DRIER AIR FROM IOWA HAS KEPT CEILINGS AT THE
TAF SITES IN THE VFR CATEGORY WHICH SHOULD PERSIST THROUGH 11Z. LOW
LEVEL SATURATION TO OCCUR AT TAF SITES AFTER 11Z AS NEXT SURGE OF
MOISTURE RIDES UP ALONG THE ASSOCIATED COLD FRONT. SOME HEAVY BANDS
OF SNOW ARE LIKELY TO SET UP THROUGH THE TAF SITES BETWEEN 11Z-20Z
TODAY WITH IFR CEILINGS AND VISIBILITIES BETWEEN ONE QUARTER AND ONE
HALF MILE.

SYSTEM TO PUSH AWAY FROM THE AREA THIS EVENING...BUT NORTHWEST WINDS
WILL BEGIN TO PICK UP WHICH MAY RESULT IN SOME BLOWING SNOW THROUGH
THE EVENING HOURS...ESPECIALLY AT THE RST TAF SITE. CEILINGS OF
010KFT-015KFT EXPECTED BETWEEN 00Z-06Z TONIGHT.

RABERDING

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...HEAVY SNOW WARNING UNTIL 6 PM CST THIS AFTERNOON FOR WIZ029-
     WIZ034-WIZ042-WIZ043-WIZ044.

     SNOW ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR WIZ032-WIZ033-
     WIZ041-WIZ053-WIZ055.

     SNOW ADVISORY UNTIL 9 AM CST TODAY FOR WIZ017.

MN...SNOW ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR MNZ079-MNZ086-
     MNZ087-MNZ088-MNZ094-MNZ095-MNZ096.

IA...NONE.

&&

RIECK
Hazardous weather outlook, Feb 14, 5:00 AM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
500 AM CST THU FEB 14 2008

MNZ079-086>088-094>096-WIZ032-033-041-053-055-151100-
BUFFALO-DODGE-FILLMORE-HOUSTON-LA CROSSE-MOWER-OLMSTED-RICHLAND-
TREMPEALEAU-VERNON-WABASHA-WINONA-
500 AM CST THU FEB 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...
AND SOUTHWESTERN WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SNOW WILL CONTINUE THROUGH MUCH OF TODAY...TAPERING OFF BY LATE
AFTERNOON. THE SNOW COULD BE MODERATE TO HEAVY AT TIMES...REDUCING
VISIBILITIES TO 1/2 MILE OR LESS. TOTAL ACCUMULATIONS OF 3 TO
6 INCHES ARE EXPECTED. A SNOW ADVISORY REMAINS IN EFFECT TODAY.

IN ADDITION...NORTHWEST WINDS WILL BECOMING BLUSTERY THIS
AFTERNOON AND EVENING. SOME BLOWING AND DRIFTING OF
THE NEW FALLEN SNOW WILL RESULT...MOSTLY IN THE OPEN AND
UNSHELTERED AREAS...ALONG WITH AREA RIDGE-TOPS. AS THE
TEMPERATURES FALL...WIND CHILLS WILL DROP INTO THE -15 TO -25 DEGREE
RANGE AFTER MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ALTHOUGH WINDS WILL DIMINISH FRIDAY MORNING...WITH SUBZERO
TEMPERATURES WIND CHILLS WILL REMAIN IN THE 15 BELOW TO 25 BELOW
RANGE FOR A FEW HOURS.

ANOTHER CHANCE OF SNOW ENTERS THE PICTURE SATURDAY NIGHT THROUGH
MONDAY. HOWEVER...IT REMAINS TO EARLY TO DETERMINE WHETHER OT
NOT THERE WILL BE ANY ACCUMULATIONS.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF SNOW ACCUMULATION TODAY WOULD BE GREATLY APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

IAZ008>011-018-019-029-030-WIZ054-061-151100-
ALLAMAKEE-CHICKASAW-CLAYTON-CRAWFORD-FAYETTE-FLOYD-GRANT-HOWARD-
MITCHELL-WINNESHIEK-
500 AM CST THU FEB 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA AND
SOUTHWESTERN WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SNOW CAN BE EXPECTED FOR MUCH OF TODAY...TAPERING OFF BY LATE
AFTERNOON AND EARLY EVENING. MODERATE SNOW WILL FALL AT TIMES...
REDUCING VISIBILITIES TO UNDER 1 MILE. TOTAL ACCUMULATIONS OFF 1 TO 4
INCHES CAN BE EXPECTED.

IN ADDITION...NORTHWEST WINDS WILL BECOMING BLUSTERY THIS
AFTERNOON AND EVENING. SOME BLOWING AND DRIFTING OF
THE NEW FALLEN SNOW WILL RESULT...MOSTLY IN OPEN AND UNSHELTERED
AREAS...ALONG WITH AREA RIDGE-TOPS. AS THE TEMPERATURES FALL...WIND
CHILLS WILL DROP INTO THE -15 TO -25 DEGREE RANGE AFTER MIDNIGHT
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ALTHOUGH WINDS WILL DIMINISH FRIDAY MORNING...WITH SUBZERO
TEMPERATURES WIND CHILLS WILL REMAIN IN THE 15 BELOW TO 25 BELOW
RANGE FOR A FEW HOURS.

ANOTHER CHANCE OF SNOW ENTERS THE PICTURE SATURDAY NIGHT THROUGH
MONDAY. HOWEVER...IT REMAINS TO EARLY TO DETERMINE WHETHER OT
NOT THERE WILL BE ANY ACCUMULATIONS.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF SNOW ACCUMULATION TODAY WOULD BE GREATLY APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

WIZ029-034-042>044-151100-
ADAMS-CLARK-JACKSON-JUNEAU-MONROE-
500 AM CST THU FEB 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHWEST AND CENTRAL
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

SNOW WILL CONTINUE ACROSS THE AREA FOR MUCH OF TODAY...DIMINISHING
BY EARLY EVENING AS THE SYSTEM PULLS EASTWARD. MODERATE TO HEAVY
SNOWFALL CAN BE EXPECTED AT TIMES...REDUCING VISIBILITIES TO 1/2
MILE OR LESS...WITH TOTAL ACCUMULATIONS OF 5 TO 8 INCHES. A
HEAVY SNOW WARNING REMAINS IN EFFECT TODAY.

IN ADDITION...NORTHWEST WINDS WILL BECOMING BLUSTERY THIS
AFTERNOON AND EVENING. SOME BLOWING AND DRIFTING OF
THE NEW FALLEN SNOW WILL RESULT...MOSTLY IN OPEN AREAS AND
ALONG HIGHER TERRAIN. AS THE TEMPERATURES FALL...WIND
CHILLS WILL DROP INTO THE -15 TO -25 DEGREE RANGE AFTER MIDNIGHT
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ALTHOUGH WINDS WILL DIMINISH FRIDAY MORNING...WITH SUBZERO
TEMPERATURES WIND CHILLS WILL REMAIN IN THE 15 BELOW TO 25 BELOW
RANGE FOR A FEW HOURS.

ANOTHER CHANCE OF SNOW ENTERS THE PICTURE SATURDAY NIGHT THROUGH
MONDAY. HOWEVER...IT REMAINS TO EARLY TO DETERMINE WHETHER OT
NOT THERE WILL BE ANY ACCUMULATIONS.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF SNOW ACCUMULATION TODAY WOULD BE GREATLY APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

WIZ017-151100-
TAYLOR-
500 AM CST THU FEB 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTH CENTRAL
WISCONSIN

.DAY ONE...TODAY AND TONIGHT

SNOW WILL CONTINUE THROUGH MUCH OF TODAY...TAPERING OFF BY LATE
MORNING. ADDITIONAL ACCUMULATIONS OF UP TO 1 IS POSSIBLE WITH
STORM TOTAL ACCUMULATIONS OF 4 TO 5 INCHES. A SNOW ADVISORY IS
IN EFFECT THROUGH MID MORNING.

IN ADDITION...NORTHWEST WINDS WILL BECOMING BLUSTERY THIS
AFTERNOON AND EVENING. SOME BLOWING AND DRIFTING OF
THE NEW FALLEN SNOW WILL RESULT...MOSTLY IN THE OPEN AND
UNSHELTERED AREAS...ALONG WITH AREA RIDGE-TOPS. AS THE
TEMPERATURES FALL...WIND CHILLS WILL DROP INTO THE -15 TO -25 DEGREE
RANGE AFTER MIDNIGHT TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ALTHOUGH WINDS WILL DIMINISH FRIDAY MORNING...WITH SUBZERO
TEMPERATURES WIND CHILLS WILL REMAIN IN THE 15 BELOW TO 25 BELOW
RANGE FOR A FEW HOURS.

ANOTHER CHANCE OF SNOW ENTERS THE PICTURE SATURDAY NIGHT THROUGH
MONDAY. HOWEVER...IT REMAINS TO EARLY TO DETERMINE WHETHER OT
NOT THERE WILL BE ANY ACCUMULATIONS.

.SPOTTER INFORMATION STATEMENT...

REPORTS OF SNOW ACCUMULATION TODAY WOULD BE GREATLY APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

RABERDING

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 heavy snow. Local standard time, as filed.

Heavy Snow, Houston

When
February 14, 5:00 AM CST to 3:30 PM CST
Where
Houston forecast zone
Reported by
Public
Coordinates
43.671, -91.493 (the zone’s center; the record gives no point)

What these are

Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2008Every state in 2008This day in weather historyWarnings in Minnesota, February 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 74411.